# SDR SWAA980101

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND GALLEY EMERGENCY EXIT LIGHT FELL OUT OF ITS BRACKET DURING CLIMB-OUT.  THE BATTERY IN IT APPEARS DAMAGED.  REMOVED AND REPLACED PER BOEING MM.
